# SDR SWIA2025090900430

- Difficulty date: April 30, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Fitting
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS NOTED AT L/H WING OTBD FLAP HINGE BOX AFT SUPPORT FITTING AT WS178.00 (MARKED)  (C-CHECK RO 09/07/2025)REPAIRED TOOLING MARKS ON LH WING OTBD FLAP HINGE BOX AFT SUPPORT FITTING AT WS178.00. REF - CRJ700 REO 670-57-21-1063 REV -- DATED 2025-06-18. COMPLIED WITH TASK CARD 51-900-1002-SKY.
